# SDR 96UAL900538

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9067U
- Make and model: Boeing 737222
- Aircraft serial: 19948
- Engine: Pwa JT8D7B
- System (JASC): 5200 · Doors
- Part: Door Seals
- Condition: Leaking
- Location: Doors
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL AT DOOR, TWO RIGHT AND OUTFLOW VALVE IS FULL CLOSED.  DUE TO MANY AIR LEAKS AROUND DOORS AND DRAIN VALVES UNABLE TO PRESSURIZE AIRCRAFT.  *S/D*  FOUND AIR LEAKS AROUND DOOR ONE LEFT, TWO RIGHT AND LEFT.  REPLACED RADIO RACK COOLING VALVE AND ADJUSTED DOOR SEALS.
